Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depression and mental health problem

Premium Questions

Dr. Rakesh Karanwal MD

Hi, my oldest son who is 24 has mental health problems anxiety/depression/bipolar? He also has ... retardation in his ability to get food from stomache to intestine...any ideas cos the... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr. Ashok Kumar MD

My son have problem (story of patient about one year back when he was in tenth std one day he stopped the school he was fear to to the school. Then we meet a neruosychiatrisy doctor he refers nexito ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Susanta Padhy MD

blood test , and gave me a PHQ-9 questionaire on Depression. I know a treated the questionaire lightly ... suggest severe depression . That night having relieved my mind that I have started on the road to... View answer

Answered by : Dr. Susanta Padhy ( Psychiatrist)
Dr. Ram Choudhary MD

My son suffered a major depression 2 years ago and has been under mental health care. He has been ... way without any communication. I fear he may be experiencing another depression or... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Ashok Kumar MD

My son was given a recent mental health assessment and I do not understand what the M.D. wrote ... and easy for me to understand what this assessment is saying. My son currently has VA benefits for... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. K. V. Anand MD

I am a 30 yr old female with severe anxiety and depression,am taking zoloft, and nuerontin. I have not had a ciggarette since yesterday.i dosed off and it felt like my heart stopped or my breathing one ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Sunil Gupta MD

Hi. I am a 49 yr old female & have been taking Prozac (20 mg daily) for about a year. Lately, I ve noticed an increase in my depression (lethargic, sad, suicidal thoughts).It was a tremendous help to me ... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)
Dr. K. V. Anand MD

I have been having anxiety and depression symptoms over the last couple of months. I feel ... and nervous systems issues for a while. I have never had any issues with anxiety or depression before. I have ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Jonas Sundarakumar MD

has been wanting to commit suicide for years, he is very depressed and rarely happy. He ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Santra MD

My son aged 32 years,6feet & 80 kgs, suffering high SGPT&SGOT (145&136). He always desires to take alcohal due to high anxiety and depression caused by his wife. At present he is having legs pain, lose ... View answer

Answered by : Dr. Santra ( Dentist)

Mobile Questions and Answers

Dr.   S. Samanta MD

Hi! don't worry; it could be related to some kind of depression or mental illness but it is treatable; please see a psychiatrist in your area for an examination and few medicines if necessary! all the best!

Dr. Ganesh MD

There is nothing to worry with your appointment, it will be counselling will be given and if required medication will be prescribed. There is nothing to worry - wish you good luck with your appointment.

Dr. Muhammad Ali Rauf MD

it does NOT cause any such problem